Studies have warned about the risk of using daily pain medication damaging your stomach - but can it also harm your hearing?

FOX's Alex Hein with details in this "Housecall for Health":

This is Housecall for Health.

There are plenty of articles on how popping pain relievers daily could damage your stomach or potentially harm your heart, but did you know that regularly popping a dose of Advil or Tylenol could also compromise your hearing?

A new study examining the long-term use of over-the-counter pain relievers has found that women who took certain meds steadily for six years were 10 times more likely to experience hearing loss.

According to the New York Times, while the mechanism behind the hearing loss is unknown and the study did not prove causation, it does add to a growing body of evidence that the drugs are linked to auditory issues.

The researchers tested Advil, Aleve and Tylenol. More than 54,000 mostly white women between the ages 48 and 73 self-reported their usage. Two thirds of American women over 60 experience hearing loss, and researchers say the study may highlight why.

For more on this story, check FOXNewsHealth.com.

Housecall for Health, I'm Alex Hein, FOX News.

Follow Alex Hein on Twitter: @Ahlex3889